# SDR CALA2021100601777

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 85,013 hours, 20,962 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE DEBRIEF FROM CREW WHEN HE SELECTED FLAPS 1 THE FLAP INDICATOR RETURNED FLAPS TO NORMAL CONFIG AND PERFORMED FSEU BITE. ON CYCLED FLAPS UP AND DOWN SEVERAL TIMES WITH NO FAULTS. CHECKED STOPPED AT 1/2 AND A LEADING EDGE SLAT DISAGREE MSG CAME ON. HE FLIGHT LEG ZERO NUMBER ONE FSEU HAD A FLAP DISAGREE FAULT TRAILING EDGE FLAP OVERLOAD TRIP INDICATORS AND FOUND ALL GOOD IS 75% SURE IT WAS LEADING EDGE AND NOT TRAILING EDGE. MESSAGE NUMBER 305. NUMBER TWO FSEU HAD A FLAP ARM DISAGREE EXCEPT FOR THE LEFT INBOARD TRAILING EDGE INDICATOR. SEE LP MESSAGE NUMBER 327. OTHER FAULTS ARE PRESENT IN LEG ZERO BUT 7171890. RAN OUT OF TIME AND DID NOT CHECK THE LEADING EDGE SLAT APPEAR TO BE WHEN ON THE GROUND AND NOT IN FLIGHT. OVERLOAD INDICATORS. REF LP 7170593 FOUND LEFT WING TRAILING EDGE FLAP INBOARD TEE GEARBOX OVERLOAD INDICATOR TRIPPED. RESET.
